Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mikee

hard decision.

Recommended Posts

anyways i love weights and running and all that but i've layed off them completly since a month and a half into accutane. im sad 2 say im slowing turning into a ball of mush :shifty: .... . the problem is that when i sweat the skin on my upper arms/back burn like fucking hell and the acne on my face gets aggrevated.. i think im going to go nuts.

so.. should i exercise or not?

actually im planning to hit cross country again this year but im having second thoughts about it. should i still join?

Share this post


Link to post
Share on other sites

bump bitch

this has been happening to me too. i've actually started getting hives when i sweat. the reason this happens is because the accutane dried out your skin and puts little micro cuts in your skin. even if your skin doesn't look dry or flakey, it is still drier than it normally would be. when you sweat, the sweat goes into the microscopic holes in your dried out skin and burns/itches.

if you put lotion on your skin when you get out of the shower (the parts of your body that burn when you sweat) for a few days the burning and itching should go away. this is what worked for me. i use Eucerin "calming cream". as long as i remember to do this, the burning/itching/hives has completely stopped.

on the other hand, in the last month i've started getting paresthesia (pins and needle feelings in my legs) when i run. i wonder if this could be related to the accutane? anyone else get this? i'm asking my derm about this next week.

Share this post


Link to post
Share on other sites

When i was on accutane i didn't want to do anything. I was already done with school, so i had no responsibilities what so ever. I experianced the samethings when i tried to work out, it was hard enough to get motivated and when i did i become self consious that i was only making my acne worse.

Keep it in perspective always, especially when on that pill. If you are feeling angry or sad for no apparent reason, you're not going crazy its that pill.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×